# SDR SWIA200515228

- Difficulty date: July 1, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 13,108 hours, 17,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WILL NOT EXTINGUISH WHEN POWER REMOVED FROM AIRCRAFT.  REPLACED RELAY IAW WM 20-00-02.  OPERATIONAL CHECK GOOD.
